# SDR 2011FA0000485

- Difficulty date: July 26, 2011
- Submitted: July 26, 2011
- Operation: General aviation
- Aircraft: N8252T
- Make and model: Beech F33A
- Aircraft serial: CE1545
- Aircraft time: 20,746 hours
- Engine: Cont IO520BB
- Engine time: 197 hours
- Propeller: Hartzl PHCC3YF1
- System (JASC): 3340 · Exterior Lighting
- Part: Circuit Breaker
- Part number: 35380132103
- Part serial: 1001
- Condition: Failed
- Location: Taxi Lights
- Part time: 1,026 hours, 4,104 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED TAXI LIGHT INOP. ON TROUBLESHOOTING, TECH FOUND CIRCUIT BREAKER TO BE AT FAULT.  INSTALLED NEW CIRCUIT BREAKER, OPS CHECKED OK. NO PROBABLE CAUSE OR RECOMMENDATIONS AT THIS TIME.
